# SDR UPS97824662

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LOWER SURFACE SKIN HAS A .5 INCH CRACK APPROX 15.5 I/B OF NR 1 PYLON 4.5 AFT OF FWD SPAR.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DC8 SERVICE BULLETIN DC8-57-100.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [McDonnell Douglas SB DC8-57-100](https://openairdocs.org/service-documents/boeing/dc8-57-100.md). Cited as "SERVICE BULLETIN DC8-57-100"
